# SDR VNAA202202151111

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 13,575 hours, 12,216 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 601R3303328
- Part serial: 15166H5773
- Condition: Smoke
- Location: Cockpit
- Part time: 13,575 hours, 12,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO WINDSHIELD LOWER HEAT BLOCK BEGAN PRODUCING SMOKE IN FLIGHT. NO FIRE. SMOKE SUBSIDED AFTER ABOUT 10 SECONDS AFTER TURNING OFF WINDHIELD HEAT / REMOVED AND REPLACED RH WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-PSA. OPS CHECK AND LEAK CHECK REQUIRED. PERFORMED OP CHECK AND FUNCTION CHECK IAW CRJ AMM CH 21-31-00-910-801/802 AND CRJ AMM CH 30-41-06-710-801. OP CHECK AND FUNCTION CHECK GOOD.
